# SDR COEA2013022601913

- Difficulty date: January 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5397133020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 119832 NR 100090 HEAVY CHECK COE/MINOR REPAIR:  LEVEL 2 CORROSION.  RIGHT WHEEL WELL FORWARD FRAME 25A INTERCOSTAL ANGLE IS CORRODED.  (LENGTH 1.5", WIDTH 1.0", DEPTH .036")   REMOVED ANGLE AND CORROSION.  FOUND TO BE OUT OF LIMITS.  REPLACE PART PER ATR42 SRM.
